Top 10 Ibuprophen Gel Caps – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. A+Health

#ad

300 Count, Made in USA, Pain Reliever/Fever Reducer NSAID, A+ Health Ibuprofen 200 Mg Softgels

#ad
A+Health #ad - Temporarily reduces fever and relieves minor aches and pains due to headache, backache, toothache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis.

Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0.6 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300

2. A+Health

#ad

Pain Reliever/Fever Reducer NSAID, A+ Health Mini Ibuprofen 200 Mg Softgels, 500 Count, Made in USA

#ad
A+Health #ad - Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, menstrual cramps, the common cold, backache, muscular aches, toothache, and minor pain of arthritis.

Proudly made in the usa: contains 500 miNI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Don't let pain get in your way! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track. 25% smaller than regular softgels: these ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier for consumers to swallow. Active ingredient ibuprofen 200mg: contains active ingredient Ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil LIQUI-GELS Minis.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height3 Inches
Length5 Inches
Weight0.6 Pounds
Width3 Inches
Part NumberIBU-MINI500
ModelIBU-MINI500

3. Advil

#ad

200 Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Advil Liqui-Gels Pain Reliever and Fever Reducer, Backache, Menstrual Pain and Joint Pain Relief

#ad
Advil #ad - Hsa and fsa eligible product. 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, new packaging will feature 20% less plastic to keep nearly 500, and by 2022, while also reducing fever, 000 pounds of plastic out of landfills.

Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule. One package of 200 advil liqui-gels pain reliever and fever reducer Liquid Filled Capsules, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief. Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older.

Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption. Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height7.75 Inches
Length2.5 Inches
Weight0.44 Pounds
Width2.5 Inches
Part Number3
Model305730169493

4. A+Health

#ad

A+ Health Mini Ibuprofen 200 Mg Softgels, 240 Count, Pain Reliever/Fever Reducer NSAID, Made in USA

#ad
A+Health #ad - Active ingredient ibuprofen 200mg: contains active ingredient Ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil LIQUI-GELS Minis.

Don't let pain get in your way! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track. 25% smaller than regular softgels: these ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier for consumers to swallow. Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, the common cold, muscular aches, menstrual cramps, backache, toothache, and minor pain of arthritis. Proudly made in the usa: contains 240 miNI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height2.25 Inches
Length4 Inches
Weight0.25 Pounds
Width2.25 Inches
Part NumberIBU-MINI240
ModelIBU-MINI240

5. A+Health

#ad

240 Count, Made in USA, Pain Reliever/Fever Reducer NSAID, A+ Health Ibuprofen 200 Mg Softgels

#ad
A+Health #ad - Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 240 softgels. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels.

Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Temporarily reduces fever and relieves minor aches and pains due to headache, the common cold, toothache, menstrual cramps, backache, muscular aches, and minor pain of arthritis. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.5 Inches
Length2.45 Inches
Weight0.38 Pounds
Width2.45 Inches
Part NumberIBU240
ModelIBU240

6. A+Health

#ad

Made in USA, A+ Health Dye-Free Ibuprofen 200 Mg Mini Softgels, 180 Count, Pain Reliever/Fever Reducer NSAID

#ad
A+Health #ad - Those with allergies and sensitivities to dyes can experience relief with these dye-free softgels. Temporarily reduces fever and relieves minor aches and pains due to headache, muscular aches, toothache, backache, menstrual cramps, the common cold, and minor pain of arthritis.

Our a+ health ibuprofen dye-free mini softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier to swallow. Proudly made in the usa; contains 180 dye-free, mini liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go.

Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Motrin IB Liquid Gels. Don’t let pain get in your way! Easy-to-swallow mini softgels help you past the hurdle of a large pill so you can get back on track.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part NumberIBU-DFMINI180
ModelIBU-DFMINI180

7. Members Mark

#ad

Member's Mark Ibuprofen 200 mg 400 ct. A1

#ad
Members Mark #ad - Provides temporary relief for minor pains due to headaches and aching muscles. Contains 400 pain relief softgels. Reduce fever. Easy-to-swallow. Formulated to help temporarily reduce fever. No bad aftertaste. Also helps treat symptoms of arthritis, occasional colds, and menstrual cramps. Eases minor headaches, toothaches, backaches, and aching muscles. A must-have for yout medicine cabinet. Helps relieve symptoms of arthritis, occasional cold and menstrual cramps.
BrandMembers Mark #ad
ManufacturerMember's Mark #ad
Weight0.6 Pounds
Part NumberH21461

8. Advil

#ad

Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief, 200 Liquid Filled Capsules

#ad
Advil #ad - Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older. Take these advil mini Liqui-Gels as directed.

Hsa and fsa eligible product. Ibuprofen liqui-gels in a 33% smaller capsule, new packaging will feature 20% less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills. Headache medicine, back pain medicine and joint or minor arthritis pain reliever. Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels. One bottle of 200 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

9. Amazon Basic Care

#ad

Ibuprofen Liquid Mini Gels 300 ct NBE to Advil Liquid Gel Mini

#ad
Amazon Basic Care #ad - Active ingredient: this pain reliever and fever reducer contains solubilized ibuprofen equal to 200 mg Ibuprofen, a non-steroidal anti-inflammatory drug NSAID.

Compare to the active ingredient in Advil Liqui-Gels minis. Pain reliever: provides temporary toothache, menstrual cramps, muscular aches, backache, arthritis pain and headache relief. Fast-relief: powerful, liquid-fast relief for your aches and pains in a soft mini liquid gel. Fever reducer: fight fevers and the aches and pains of the common cold with Ibuprofen, a powerful medicine. Smaller capsule, same strength: Mini liquid-gels liquid-filled capsules are smaller than standard liquid gels and deliver the same powerful strength to fight body aches and pains. Also relieves pain due to the common cold.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height5.1 Inches
Length2.59 Inches
Width2.59 Inches

10. Good Sense

#ad

500 Count, Arthritis Pain and More, Headache, GoodSense 200 mg Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches

#ad
Good Sense #ad - Active ingredient: this product contains ibuprofen 200 mg, a pain reliever and fever reducer NSAID; compare to the active ingredient in Advil Ibuprofen Tablets. Physicians surveyed by an independent market research firm.

Ibuprofen is the number one doctor recommended back pain OTC active ingredient of U. S. Effective: when pain tries to take over, turn to the proven pain relief of coated GoodSense Ibuprofen Tablets 200 mg; use for adults and children 12 years and over. Pain reliever and fever reducer: proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, backache, toothache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever.

Strong relief: goodsense ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.59 Inches
Weight0.4 Pounds
Width2.59 Inches
Part NumberLP13246
ModelLP13246